The bounded solutions to nonlinear fifth-order differential equations with delay


Tunc C.

COMPUTATIONAL & APPLIED MATHEMATICS, vol.28, no.2, pp.213-230, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1590/s1807-03022009000200005
  • Journal Name: COMPUTATIONAL & APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Applied Science & Technology Source, Computer & Applied Sciences, zbMATH
  • Page Numbers: pp.213-230
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

In this paper, we improve some boundedness results, which have been obtained with respect to nonlinear differential equations of fifth order without delay, to a certain functional differential equation with constant delay. We give an illustrative example and also verify our main result by means of Liaponov tecnique.